MathSciNet Relay Station
MathSciNet bibliographic data
MR771895 (86c:60008) 60B10 (60G48)
Meyer, P.-A.; Zheng, W. A. Tightness criteria for laws of semimartingales. Ann. Inst. H. Poincaré Probab. Statist. 20 (1984), no. 4, 353–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement